# SDR REXA2016021100232

- Difficulty date: February 11, 2016
- Submitted: February 18, 2016
- Operation: Air carrier
- Aircraft: N8977A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7977
- Aircraft time: 23,544 hours, 20,904 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Damaged
- Location: Winglet
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WINGLET PANEL 672AL HAS AN ELONGATED HOLE, NEEDS FURTHER INVESTIGATION.  RECEIVED SERVICEABLE WINGLET PANEL 672AL.
